# SDR AALA201507249002

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 37,793 hours, 13,497 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 660 EN-ROUTE, SHORTLY AFTER TAKEOFF AFT GALLEY ODOR OF BURNING ELEC COMPONENTS, THEN ALL THINGS TURNED OFF IN GALLEY, ODOR NO LONGER PRESENT.  MOST NOTICEABLE IN AREA OF COFFEE MAKERS.   R & R AFT GALLEY COFFEE MAKERS 1, 2 & 3 IAW AMM 25-35-15.  CHECKED GOOD, NO DEFECTS NOTED.
